# SDR CA101012007

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND DURING APPROACH, USED ALT EXTENSION, ALL GREEN LAND SAFELY. (SDR 2010102301602/NSVA2010183)
